# SDR SWAA2022121374148

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP BS887 LBL10 WL167.5 AROUND NUT PLATE HOLE / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;[02] CORROSION ON STRAP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] REMOVED ACB FLOOR SPLICE STRAP BS887. LOCATED; DRILLED AND INSTALLED NEW FLOOR SPLICE; ALL IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 149A8104; DWG 146A7500;[05] VERIFIED MEASUREMENT TABLE.;[06] VERIFIED CORRECTIVE ACTION 4.
